# SDR SWAA2023032000353

- Difficulty date: February 7, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 55,381 hours, 33,043 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Elongated
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS PANEL 661BB SEVERAL HOLES ENLONGATED<[01] PREPARED AREA FOR REAPAIR HOLES AT PANEL#661BB AS PER B737 SRM 51-70-04-2R-9;[02] REPAIRED DAMAGED AREA AT PANEL#661BB AS PER B737 SRM 51-70-04-2R-9 MATERIAL USED PO#1690463 PO#1800112;[03] VERIFIED STEPS 1 AND 2. OK TO APPLY TOP COAT.;[04] PAINTED ACCESS 661 BB PER REF. AMM 51-21-73-370-803;[05] VERIFIED STEP 4.
